# SDR FDEA201406061322

- Difficulty date: June 6, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 28,814 hours, 15,209 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 642500051
- Part serial: 7885
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYS BLUE LO PRESS IN FLT, COMPLIED WITH QRH.  FOUND HYDRO FLUID LEAKING FROM AFT LT WW AREA.  TROUBLESHOOTING IN PROGRESS TO ISOLATE.  CREW REPORTED BLUE PUMP WAS TURNED OFF 30 SECONDS AFTER LOW PRESS INDICATION.  BLUE HYD QTY IS JUST INSIDE THE BOTTOM OF THE GREEN BAND BY ABOUT 1/8".  LEAK IS COMING FROM A PRESS TRANSMITTER MOUNTED ON THE PRIORITY VLV MANF ASSEMBLY FIN 2064.  REPLACED PRESS TRANSMITTER 12WV IAW AMM  29-32-13-04.  OPERATIONS & LEAK CHECKED GOOD.  RAN ENGS & PERFORMED BLEED PROCEDURE IAW AMM 29-00-00-04.  BLUE SYS FAILS STEP 2 B 2.  NEEDLE IS NOT SUPPOSED TO MOVE MORE THE .40 GAL & WE ARE GETTING 1 GALLON PLUS.  ACCOMPLISHED BLEED PROCEDURE SEVERAL MORE TIMES IAW AMM 29-00-00-04.  ALL INDICATIONS NORMAL.
